# SDR USAA2014021000004

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 76,457 hours, 34,441 cycles
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Butterfly Valve
- Part number: V2T152D
- Part serial: 5588
- Condition: Noisy
- Location: Zone 200
- Part time: 41,173 hours, 17,026 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EXTREMELY LOUD NOISE HEARD FROM BEHIND FWD GALLEY WATER SPIGOT.  IAW LOG PAGES 3057775, 3057778 & 3057736, REPLACED COOLING AIR INLET CHECK VLV & BUTTERFLY VLV & TIGHTENED FOUR EACH DUCT CLAMPS.
